A Variational Approach to a Problem Arising in Capillarity Theory

TitleA Variational Approach to a Problem Arising in Capillarity Theory
Publication TypeJournal Article
AuthorsMorosanu, Gheorghe
Journal titleJournal of Mathematical Analysis and Applications
Year1997
Pages442 - 447
Volume206
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5722), last updated on Tue, 22 Sep 2009 16:51:42 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: